advertisement
Question
Posted by: storm | 2009-03-12

contraceptive

hello doc,

last thursday i started bleeding i am on triphasil for the past 3
months now i was taking my first yellow pill the day the bleeding started i have been expriencing break thru bleeding and spotting for the past 2 months but this month i was bleeding alot i noticed on saturday that i had a lump on breast i went to the doctor on monday and he said it was an abcess and gave me sum antibiotic to clear it up i do know that the anti biotic does cancel out the pill is that the reason why i started bleeding but i was bleeding before i can started with the anti biotics.

my doc gave me a script for nordette do you think i shud change my pill from triphasil to nordette because of the break thru bleeding? which pill is stronger between the two?
do you think its too early to switch to nordette its been 3 months the triphasil shud of adjusted to my system by now?

thank doc for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds more like breakthrough bleeding than a result of the antibiotics. Perhaps wait another month before changing. Both Pills have similar hormone strengths but Triphasil has variations through\the month, hence the differnt colour pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement